Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 24, Number 2

All articles in this issue are freely accessible.

Phase retrieval for characteristic functions of convex bodies and reconstruction from covariograms
Gabriele Bianchi, Richard J. Gardner and Markus Kiderlen.
J. Amer. Math. Soc. 24 (2011), 293-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2748395
The Nitsche conjecture
Tadeusz Iwaniec, Leonid V. Kovalev and Jani Onninen.
J. Amer. Math. Soc. 24 (2011), 345-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2748396
Arm exponents in high dimensional percolation
Gady Kozma and Asaf Nachmias.
J. Amer. Math. Soc. 24 (2011), 375-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2748397
The Sato-Tate conjecture for Hilbert modular forms
Thomas Barnet-Lamb, Toby Gee and David Geraghty.
J. Amer. Math. Soc. 24 (2011), 411-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2748398
Existence and uniqueness of minimal blow-up solutions to an inhomogeneous mass critical NLS
Pierre Raphaël and Jeremie Szeftel.
J. Amer. Math. Soc. 24 (2011), 471-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2748399
Undecidability of linear inequalities in graph homomorphism densities
Hamed Hatami and Serguei Norine.
J. Amer. Math. Soc. 24 (2011), 547-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2748400
Automorphisms of multiplicity free Hamiltonian manifolds
Friedrich Knop.
J. Amer. Math. Soc. 24 (2011), 567-601
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2748401